# SDR DALA107769867

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND AFT ACCESSORY COMPARTMENT CANTED FRAME AT BS 1339 CHAFED ON RT SIDE.  REPAIRED PER SRM 51-30-1, 51-30-2, 51-30-5, 51-10-4.
